Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 7, NWS Des Moines, IA

April 17, 2008Lucas County, Marion County, Warren County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Apr 17, 2008, 2:37 PM CDT for Lucas County, Marion County, Warren County, Iowa. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2008, 2:37 PM CDT (19:37 UTC)
Expired
Apr 17, 2008, 3:02 PM CDT
In force
25 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Lucas County, IA, Marion County, IA, Warren County, IA

The radar

The Des Moines radar (KDMX), 68 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.6 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1164 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 171937
SVRDMX
IAC117-125-181-172015-
/O.NEW.KDMX.SV.W.0007.080417T1937Z-080417T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
237 PM CDT THU APR 17 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LUCAS COUNTY IN SOUTH CENTRAL IOWA...
  MARION COUNTY IN SOUTH CENTRAL IOWA...
  SOUTHEASTERN WARREN COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 315 PM CDT.

* AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED 19 MILES SOUTHWEST OF KNOXVILLE...OR 36 MILES
  SOUTHEAST OF DES MOINES...AND MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  KNOXVILLE BY 300 PM CDT...
  PELLA BY 310 PM CDT...

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

LAT...LON 4114 9347 4151 9332 4151 9287 4132 9287
      4115 9310 4105 9332
TIME...MOT...LOC 1937Z 225DEG 43KT 4111 9331

$$

ALBRECHT
2 follow-up statements
000 
WWUS53 KDMX 171949
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
249 PM CDT THU APR 17 2008

IAC117-181-171959-
/O.CAN.KDMX.SV.W.0007.000000T0000Z-080417T2015Z/
LUCAS IA-WARREN IA-
249 PM CDT THU APR 17 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN AND
NORTHEASTERN LUCAS COUNTIES IS CANCELLED...

AT 246 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.



LAT...LON 4116 9333 4151 9332 4151 9287 4131 9288
      4126 9295 4125 9296 4125 9297 4120 9304
      4119 9304 4117 9308
TIME...MOT...LOC 1949Z 223DEG 48KT 4123 9316

$$

IAC125-172015-
/O.CON.KDMX.SV.W.0007.000000T0000Z-080417T2015Z/
MARION IA-
249 PM CDT THU APR 17 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR MARION COUNTY...

AT 246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR MELCHER-DALLAS...OR 34 MILES SOUTHEAST OF
DES MOINES...MOVING NORTHEAST AT 55 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  KNOXVILLE AIRPORT AND KNOXVILLE BY 255 PM CDT...
  PELLA AIRPORT AND HARVEY BY 305 PM CDT...
  PELLA BY 310 PM CDT...



LAT...LON 4116 9333 4151 9332 4151 9287 4131 9288
      4126 9295 4125 9296 4125 9297 4120 9304
      4119 9304 4117 9308
TIME...MOT...LOC 1949Z 223DEG 48KT 4123 9316

$$
000 
WWUS53 KDMX 172002
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
302 PM CDT THU APR 17 2008

IAC125-172012-
/O.CAN.KDMX.SV.W.0007.000000T0000Z-080417T2015Z/
MARION IA-
302 PM CDT THU APR 17 2008

...THE SEVERE THUNDERSTORM WARNING FOR MARION COUNTY IS CANCELLED...

AT 301 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO 
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4116 9333 4151 9332 4151 9287 4131 9288
      4126 9295 4125 9296 4125 9297 4120 9304
      4119 9304 4117 9308
TIME...MOT...LOC 2002Z 223DEG 48KT 4135 9300

$$

ALBRECHT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 1:20 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Apr 17, 1:20 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
120 PM CDT THU APR 17 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
COOL FRONT HAS PASSED SOUTH OF THE AREA OVERNIGHT WITH NORTH WINDS
OVERTAKING THE REGION ATTM. LIGHT NORTH SFC WINDS CONTINUE WITH
COOLER AND SLIGHTLY DRIER AIR NOW EVIDENT ON SFC CHARTS. LOW OVER
THE SOUTH BEGINNING TO DEVELOP WITH H850 LVL JET INTENSIFYING
CONVECTION OVER KS IN AREA OF THETAE ADVECTION AND WEAK H850 LOW.
MODELS CONTINUE TO POINT TO A MORE UNIFIED SOLN OVER THE NEXT 48
HOURS WHICH INCLUDES PERIODS OF MODERATE RAINFALL WITH THUNDER
...ALONG WITH RAINFALL AMOUNTS OF 1 TO 3 INCHES ACROSS THE AREA BY
LATE FRIDAY NIGHT. INITIALLY THE SHOWERS/STORMS WILL DEVELOP ALONG
THE UPPER LEVEL BOUNDARY AS THE THETAE ADVECTION ADVANCES NORTHWARD
INTO A DEVELOPING H850 FRONTAL ZONE STRETCHING FROM SOUTHWEST TO
NORTHEAST IOWA. THIS WILL FOCUS THE FIRST ROUND OF MODERATE RAINFALL
OVER THE WESTERN AND NORTHERN PORTION OF THE FORECAST AREA. ONCE THE
STRONGER WAVE ARRIVES THURSDAY EVENING...MORE WIDESPREAD RAINFALL IS
EXPECTED WITH STRONGER DYNAMICS HELPING TO SUSTAIN THE RAINFALL
EVENT. WITH THE UPPER LEVEL BOUNDARY IN PLACE FOR THE NEXT SEVERAL
DAYS...PERIODS OF RAIN WILL FOCUS THERE. HIGHEST QPF LOOKS TO BE
TONIGHT AND FRIDAY WITH THE HEAVIER PRECIP SHIFTING TOWARD THE
EASTERN HALF OF THE CWA BY FRIDAY AFTERNOON. THOUGH INSTABILITY NOT
ALL THAT STRONG THUNDER WILL BE EXPECTED FOR A GOOD SHARE OF THE
EVENT. GIVEN TWO WAVES CROSSING THE AREA WITH RAINFALL SPREAD OUT
ACROSS MUCH OF THE REGION...ON AVERAGE...SHOULD NOT BE LOOKING AT
MORE THAN 1 TO 2.5 INCHES OF RAIN AT ANY LOCATION. HOWEVER...SOIL
MOISTURE OVER THE SOUTHEAST HALF OF THE FORECAST AREA IS STILL
RUNNING HIGH AND WILL ISSUE A FLOOD WATCH THERE BEGINNING THIS
EVENING THROUGH FRIDAY. ALONG WITH THE THICK CLOUDS...WET
WEATHER...TEMPS WILL REMAIN LOW FOR TODAY AND FRIDAY. AS UPPER LEVEL
SYSTEM OCCLUDES FRIDAY...ONE LAST SHOT OF MODERATE RAIN IS EXPECTED
WITH LINGERING SHOWERS INTO EARLY SAT MORNING. FINALLY...LOW TO PULL
EAST WITH SOME SUN RETURNING FOR THE WEEKEND. NEXT SYSTEM TO DROP
OUT OF CANADIAN ROCKIES AND INCREASE WARM AIR ADVECTION SUNDAY. WITH
BOUNDARY NEARBY...SOME HINT AT SHOWERS NORTH SECTIONS AND COVERED IN
FORECAST WELL ATTM. THOUGH MODELS DIFFER ON TIMING OF FRONT MONDAY
MORNING...CONSENSUS IS THAT VERY MILD SUN NIGHT MAY LEAD TO ANOTHER
MILD MORNING OVER THE AREA PRIOR TO FROPA MON MIDDAY. CONVECTIVE
SIGNALS NOT AS STRONG WITH THE PASSAGE OF THE FRONT MONDAY/TUESDAY
AS PREVIOUS RUNS. UNLIKE PREVIOUS RUNS...GFS/EURO/GEM CONTINUE TO
TRACK SPLIT FLOW WITH THE MIDWEEK WAVE PASSING FAR ENOUGH SOUTH THAT
PRECIP MAY BYPASS THE AREA. WILL NOT ALTER FORECAST FOR NOW...LEAVE
FOR DAYSHIFT.

.HYDROLOGY...
1-2.5 INCH STORM TOTALS RAIN CONTINUES TO BE A GOOD BET FOR THE
EVENT...WIDESPREAD WITH MAX SPREAD OUT OVER SOUTHEASTERN HALF OF
FORECAST AREA WHERE SOIL CAN TAKE IT THE LEAST.  RACCOON BASIN AND
DES MOINES RIVER ABOVE SAYLORVILLE CAN HANDLE MORE RAIN BUT TOTALS
MAY STILL EASILY EXCEED ONE INCH THERE.  STILL HAVE CONCERNS WITH
FRONTOGENETICAL BAND AND DEF ZN QPF BEING UNDERDONE THOUGH MODELS
CONTINUE TO LIGHT UP THE BOUNDARY WITH DECENT AMOUNTS. WILL CONTINUE
TO LOOK FOR HIGHER TOTALS JUST N AND W OF DSM IF THIS OCCURS. WILL
NOW ISSUE FLOOD WATCH TO REPLACE THE ESF/HYDRO OUTLOOK. GIVEN LONGER
DURATION EXPECTATIONS OF EVENT WITH LIKELIHOOD OF RAINFALL FALLING
MORE EVENLY OVER A 12 HOUR PERIOD...RATHER THAN A FEW HOURS...WILL
GO WITH FLOOD WATCH. IT IS POSSIBLE A COUNTY OR TWO OVER FAR SOUTH
CENTRAL/SOUTHWEST MAY SEE HIGHER RAINFALL RATES WHICH COULD LEAD TO
LOCALIZED FLASH FLOODING...BUT THIS SHOULD NOT BE THE NORM WITH THIS
EVENT. RIVERS SHOULD RESPOND WITHIN 1 TO 2 DAYS OF RAINFALL MAXES...
KEEPING SOME HYDRO CONCERNS THROUGH THE WEEKEND.

&&

AVIATION...17/18Z
LOW OVER CENTRAL OK HAS A FRONTAL BOUNDARY THAT HAS SHIFTED A BIT
FURTHER TO THE NW...INTO SE IA...AROUND KOTM.  THIS HAS PUSHED THE
POTENTIAL FOR THE HEAVIEST RAIN A BIT MORE TO THE NW...AS WELL AS
THE AREA FOR MORE THUNDERSTORM ACTIVITY.  IN GENERAL I HAVE KEPT
SHOWER WORDING IN THE TAFS FOR KFOD AND KMCW THROUGH 22Z WITH TEMPOS
FOR THUNDER IN THE REMAINING TAFS.  IF CURRENT TRENDS HOLD...IT
LOOKS AS THOUGH ANOTHER ROUND OF SHOWERS AND STORMS LATE AFTN AND
EVENING THEN A BIT OF A BREAK OVERNIGHT WITH MORE RAIN TOWARDS
DAYBREAK THROUGH FRIDAY.  IFR COND WILL PERSIST THROUGH THE FCST PD.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH FOR SOUTHEAST HALF OF
THE FORECAST AREA GENERALLY SOUTHEAST OF A LINE FROM NEAR AUDUBON TO
BOONE TO BUTLER COUNTIES FROM 00Z FRIDAY THROUGH 00Z SATURDAY.

&&

SHORT TERM/AVIATION...FAB
LONG TERM...REV
Hazardous weather outlook, Apr 17, 5:33 AM CDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
533 AM CDT THU APR 17 2008

IAZ027-028-037>039-047>050-057>062-070>075-081>086-092>097-181045-
BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA-
AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-
WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
533 AM CDT THU APR 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND NON SEVERE THUNDERSTORMS WILL SPREAD ACROSS THE AREA
TODAY. THERE WILL BE PERIODS OF MODERATE TO AT TIME HEAVY RAINFALL
DURING WITH UP TO TWO INCHES OF RAIN POSSIBLE. THE HEAVY RAINFALL
MAY RESULT IN PONDING IN FIELDS AND RISES IN AREA STREAMS AND
RIVERS LATE THURSDAY OR FRIDAY AND POSSIBLE RIVER FLOODING.

A FLOOD WATCH IS IN EFFECT THIS EVENING AND OVERNIGHT FOR THE
AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND NON SEVERE THUNDERSTORMS WILL CONTINUE THROUGH
FRIDAY. THERE WILL BE PERIODS OF MODERATE RAINFALL WITH AN
ADDITIONAL INCH OF RAINFALL POSSIBLE. THIS MAY RESULT IN PONDING
IN FIELDS AND RISES IN AREA STREAMS AND RIVERS LATE FRIDAY AND
POSSIBLE RIVER FLOODING THROUGH THE WEEKEND.

A FLOOD WATCH IS IN EFFECT THROUGH FRIDAY AFTERNOON FOR THE AREA. PLEASE
REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

ADDITIONAL CHANCES FOR THUNDERSTORMS WILL ARRIVE MONDAY
AND TUESDAY WITH THE POSSIBILITY OF A FEW SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED HOWEVER RAINFALL REPORTS AND
ANY REPORTS OF FLOODING WOULD BE GREATLY APPRECIATED.

IAZ004>007-015>017-023>026-033>036-044>046-181045-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
CRAWFORD-CARROLL-GREENE-
533 AM CDT THU APR 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT/PCIRP 14.13
.A SEGA2 20080417 DH0900/PCIRP 14.13
.A SEGA2 20080417 DH0845/PCIRP 14.13
.A SEGA2 20080417 DH0830/PCIRP 14.13
.A SEGA2 20080417 DH0815/PCIRP 14.13
.A SEGA2 20080417 DH0800/PCIRP 14.13
.A SEGA2 20080417 DH0745/PCIRP 14.13
.A SEGA2 20080417 DH0730/PCIRP 14.13
.A SEGA2 20080417 DH0715/PCIRP 14.13
.A SEGA2 20080417 DH0700/PCIRP 14.13
.A SEGA2 20080417 DH0645/PCIRP 14.13
.A SEGA2 20080417 DH0630/PCIRP 14.13
.A SEGA2 20080417 DH0615/PCIRP 14.13
.A SEGA2 20080417 DH0600/PCIRP 14.13
.A TUXA2 20080417 DH0930/PCIRP 15.00
.A TUXA2 20080417 DH0915/PCIRP 15.00
.A TUXA2 20080417 DH0900/PCIRP 15.00
.A TUXA2 20080417 DH0845/PCIRP 15.00
.A TUXA2 20080417 DH0830/PCIRP 15.00
.A TUXA2 20080417 DH0815/PCIRP 15.00
.A TUXA2 20080417 DH0800/PCIRP 15.00
.A TUXA2 20080417 DH0745/PCIRP 15.00
.A TUXA2 20080417 DH0730/PCIRP 15.00
.A TUXA2 20080417 DH0715/PCIRP 15.00
.A TUXA2 20080417 DH0700/PCIRP 15.00
.A TUXA2 20080417 DH0645/PCIRP 15.00
.A TUXA2 20080417 DH0630/PCIRP 15.00
.A TUXA2 20080417 DH0615/PCIRP 15.00
.A TUXA2 20080417 DH0600/PCIRP 15.00
.A LRCA2 20080417 DH1000/PCIRP 04.70
.A LRCA2 20080417 DH0945/PCIRP 04.70
.A LRCA2 20080417 DH0930/PCIRP 04.70
.A LRCA2 20080417 DH0915/PCIRP 04.70
.A LRCA2 20080417 DH0900/PCIRP 04.70
.A LRCA2 20080417 DH0845/PCIRP 04.70
.A LRCA2 20080417 DH0830/PCIRP 04.70
.A LRCA2 20080417 DH0815/PCIRP 04.70
.A LRCA2 20080417 DH0800/PCIRP 04.70
.A LRCA2 20080417 DH0745/PCIRP 04.70
.A LRCA2 20080417 DH0730/PCIRP 04.70
.A LRCA2 20080417 DH0715/PCIRP 04.70
.A LRCA2 20080417 DH0700/PCIRP 04.70
.A LRCA2 20080417 DH0645/PCIRP 04.70
.A LRCA2 20080417 DH0630/PCIRP 04.70
.A BLGA2 20080417 DH1000/PCIRP 91.77
.A BLGA2 20080417 DH0930/PCIRP 91.77
.A BLGA2 20080417 DH0900/PCIRP 91.77
.A BLGA2 20080417 DH0830/PCIRP 91.77
.A BLGA2 20080417 DH0800/PCIRP 91.77
.A BLGA2 20080417 DH0730/PCIRP 91.77
.A BLGA2 20080417 DH0700/PCIRP 91.77
.A BLGA2 20080417 DH0630/PCIRP 91.77
.A BLGA2 20080417 DH0600/PCIRP 91.77
.A BLGA2 20080417 DH0530/PCIRP 91.77
.A BLGA2 20080417 DH0500/PCIRP 91.77
.A BLGA2 20080417 DH0430/PCIRP 91.77
.A BLGA2 20080417 DH0400/PCIRP 91.77
.A BLGA2 20080417 DH0330/PCIRP 91.77
.A BLGA2 20080417 DH0300/PCIRP 91.77
.A SHIA2 20080417 DH1000/HGIRP 03.98
.A SHIA2 20080417 DH0930/HGIRP 04.05
.A SHIA2 20080417 DH0900/HGIRP 04.00
.A SHIA2 20080417 DH0830/HGIRP 04.00
.A SHIA2 20080417 DH0800/HGIRP 04.00
.A SHIA2 20080417 DH0730/HGIRP 03.99
.A SHIA2 20080417 DH0700/HGIRP 04.04
.A SHIA2 20080417 DH0630/HGIRP 03.99
.A SHIA2 20080417 DH0600/HGIRP 04.03
.A SHIA2 20080417 DH0530/HGIRP 03.99
.A SHIA2 20080417 DH0500/HGIRP 04.00
.A SHIA2 20080417 DH0430/HGIRP 04.02
.A SHIA2 20080417 DH0400/HGIRP 03.99
.A SHIA2 20080417 DH0330/HGIRP 04.03
.A SHIA2 20080417 DH0300/HGIRP 04.04
.A MPAA2 20080417 DH1000/PCIRP -1.50
.A MPAA2 20080417 DH0945/PCIRP -1.50
.A MPAA2 20080417 DH0930/PCIRP -1.50
.A MPAA2 20080417 DH0915/PCIRP -1.50
.A MPAA2 20080417 DH0900/PCIRP -1.50
.A MPAA2 20080417 DH0845/PCIRP -1.50
.A MPAA2 20080417 DH0830/PCIRP -1.50
.A MPAA2 20080417 DH0815/PCIRP -1.50
.A MPAA2 20080417 DH0800/PCIRP -1.50
.A MPAA2 20080417 DH0745/PCIRP -1.50
.A MPAA2 20080417 DH0730/PCIRP -1.50
.A MPAA2 20080417 DH0715/PCIRP -1.50
.A MPAA2 20080417 DH0700/PCIRP -1.50
.A MPAA2 20080417 DH0645/PCIRP -1.50
.A MPAA2 20080417 DH0630/PCIRP -1.50
.A SUTA2 20080417 DH1000/PCIRP 02.20
.A SUTA2 20080417 DH0945/PCIRP 02.20
.A SUTA2 20080417 DH0930/PCIRP 02.20
.A SUTA2 20080417 DH0915/PCIRP 02.20
.A SUTA2 20080417 DH0900/PCIRP 02.20
.A SUTA2 20080417 DH0845/PCIRP 02.20
.A SUTA2 20080417 DH0830/PCIRP 02.20
.A SUTA2 20080417 DH0815/PCIRP 02.20
.A SUTA2 20080417 DH0800/PCIRP 02.20
.A SUTA2 20080417 DH0745/PCIRP 02.20
.A SUTA2 20080417 DH0730/PCIRP 02.20
.A SUTA2 20080417 DH0715/PCIRP 02.20
.A SUTA2 20080417 DH0700/PCIRP 02.20
.A SUTA2 20080417 DH0645/PCIRP 02.20
.A SUTA2 20080417 DH0630/PCIRP 02.20
.A TMLA2 20080417 DH1000/PCIRP 015.5
.A TMLA2 20080417 DH0945/PCIRP 015.5
.A TMLA2 20080417 DH0930/PCIRP 015.5
.A TMLA2 20080417 DH0915/PCIRP 015.5
.A TMLA2 20080417 DH0900/PCIRP 015.5
.A TMLA2 20080417 DH0845/PCIRP 015.5
.A TMLA2 20080417 DH0830/PCIRP 015.5
.A TMLA2 20080417 DH0815/PCIRP 015.5
.A TMLA2 20080417 DH0800/PCIRP 015.5
.A TMLA2 20080417 DH0745/PCIRP 015.5
.A TMLA2 20080417 DH0730/PCIRP 015.5
.A TMLA2 20080417 DH0715/PCIRP 015.5
.A TMLA2 20080417 DH0700/PCIRP 015.5
.A TMLA2 20080417 DH0645/PCIRP 015.5
.A TMLA2 20080417 DH0630/PCIRP 015.5
.A CHFA2 20080417 DH0945/HGIRP -0.28
.A CHFA2 20080417 DH0930/HGIRP -0.32
.A CHFA2 20080417 DH0915/HGIRP -0.32
.A CHFA2 20080417 DH0900/HGIRP -0.29
.A CHFA2 20080417 DH0845/HGIRP -0.28
.A CHFA2 20080417 DH0830/HGIRP -0.27
.A CHFA2 20080417 DH0815/HGIRP -0.24
.A CHFA2 20080417 DH0800/HGIRP -0.18
.A CHFA2 20080417 DH0745/HGIRP 00.27
.A CHFA2 20080417 DH0730/HGIRP 00.22
.A CHFA2 20080417 DH0715/HGIRP 00.15
.A CHFA2 20080417 DH0700/HGIRP 00.23
.A CHFA2 20080417 DH0645/HGIRP 00.04
.A CHFA2 20080417 DH0630/HGIRP 00.01
.A CHFA2 20080417 DH0615/HGIRP -0.04
.A CHLA2 20080417 DH0945/HGIRP 13.52/PCIRP 06.50
.A CHLA2 20080417 DH0915/HGIRP 13.52/PCIRP 06.50
.A CHLA2 20080417 DH0845/HGIRP 13.52/PCIRP 06.50
.A CHLA2 20080417 DH0815/HGIRP 13.52/PCIRP 06.50
.A CHLA2 20080417 DH0745/HGIRP 13.52/PCIRP 06.50
.A CHLA2 20080417 DH0715/HGIRP 13.52/PCIRP 06.50
.A CHLA2 20080417 DH0645/HGIRP 13.52/PCIRP 06.50
.A CHLA2 20080417 DH0615/HGIRP 13.52/PCIRP 06.50
.A CHLA2 20080417 DH0545/HGIRP 13.52/PCIRP 06.50
.A CHLA2 20080417 DH0515/HGIRP 13.52/PCIRP 06.50
.A CHLA2 20080417 DH0445/HGIRP 13.52/PCIRP 06.50
.A CHLA2 20080417 DH0415/HGIRP 13.52/PCIRP 06.50
.A CHLA2 20080417 DH0345/HGIRP 13.52/PCIRP 06.50
.A CHLA2 20080417 DH0315/HGIRP 13.52/PCIRP 06.50
.A CHLA2 20080417 DH0245/HGIRP 13.52/PCIRP 06.50
.A TOKA2 20080417 DH1015/PCIRP 06.80
.A TOKA2 20080417 DH1000/PCIRP 06.80
.A TOKA2 20080417 DH0945/PCIRP 06.80
.A TOKA2 20080417 DH0930/PCIRP 06.80
.A TOKA2 20080417 DH0915/PCIRP 06.80
.A TOKA2 20080417 DH0900/PCIRP 06.80
.A TOKA2 20080417 DH0845/PCIRP 06.80
.A TOKA2 20080417 DH0830/PCIRP 06.80
.A TOKA2 20080417 DH0815/PCIRP 06.80
.A TOKA2 20080417 DH0800/PCIRP 06.80
.A TOKA2 20080417 DH0745/PCIRP 06.80
.A TOKA2 20080417 DH0730/PCIRP 06.80
.A TOKA2 20080417 DH0715/PCIRP 06.80
.A TOKA2 20080417 DH0700/PCIRP 06.80
.A TOKA2 20080417 DH0645/PCIRP 06.80
.A LSUA2 20080417 DH1015/PCIRP 16.80
.A LSUA2 20080417 DH1000/PCIRP 16.80
.A LSUA2 20080417 DH0945/PCIRP 16.80
.A LSUA2 20080417 DH0930/PCIRP 16.80
.A LSUA2 20080417 DH0915/PCIRP 16.80
.A LSUA2 20080417 DH0900/PCIRP 16.80
.A LSUA2 20080417 DH0845/PCIRP 16.80
.A LSUA2 20080417 DH0830/PCIRP 16.80
.A LSUA2 20080417 DH0815/PCIRP 16.80
.A LSUA2 20080417 DH0800/PCIRP 16.80
.A LSUA2 20080417 DH0745/PCIRP 16.80
.A LSUA2 20080417 DH0730/PCIRP 16.80
.A LSUA2 20080417 DH0715/PCIRP 16.80
.A LSUA2 20080417 DH0700/PCIRP 16.80
.A LSUA2 20080417 DH0645/PCIRP 16.80
.A FOJA2 20080417 DH1000/PCIRP 16.55
.A FOJA2 20080417 DH0930/PCIRP 16.55
.A FOJA2 20080417 DH0900/PCIRP 16.55
.A FOJA2 20080417 DH0830/PCIRP 16.55
.A FOJA2 20080417 DH0800/PCIRP 16.55
.A FOJA2 20080417 DH0730/PCIRP 16.55
.A FOJA2 20080417 DH0700/PCIRP 16.55
.A FOJA2 20080417 DH0630/PCIRP 16.55
.A FOJA2 20080417 DH0600/PCIRP 16.55
.A FOJA2 20080417 DH0530/PCIRP 16.55
.A FOJA2 20080417 DH0500/PCIRP 16.55
.A FOJA2 20080417 DH0430/PCIRP 16.55
.A FOJA2 20080417 DH0400/PCIRP 16.55
.A FOJA2 20080417 DH0330/PCIRP 16.55
.A FOJA2 20080417 DH0300/PCIRP 16.55

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 3:35 AM CDTFlood WatchDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 27 more39 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.